Social Anxiety Support Forum banner
1 - 13 of 13 Posts

·
Registered
Joined
·
813 Posts
Discussion Starter · #1 ·
I don't feel like typing up the reason for this question right now.
 

·
Banned
Joined
·
38,431 Posts
If the dose was low enough or duration of use short enough perhaps they will never occur.

Similar to how somebody who drinks 2 beers a day every day and then suddenly stops isn't going to have a problem, but somebody who consumes a whole bottle of whiskey daily and then stops is going to have some serious trouble.
 

·
Registered
Joined
·
813 Posts
Discussion Starter · #3 ·
I take a 2mg tablet twice a day, so it's pretty high.(although not as high as yours :p)
 

·
Registered
Joined
·
2,403 Posts
For how long?
 

·
Registered
Joined
·
813 Posts
Discussion Starter · #5 ·
I've taken xanax for 3 years and been on this dose for one year.
 

·
Registered
Joined
·
2,403 Posts
Chances are high that you are physically dependent on Xanax/Alprazolam. Don't stop cold turkey. If you want to get off the drug slowly taper down an equivalent dose of Valium/Diazepam.
 

·
Registered
Joined
·
332 Posts
I've been using klonopin every day, .25-.5mg a day for a few weeks now. I'm guessing my WD symptoms will be non existant, or really minor?
 

·
Registered
Joined
·
2,403 Posts
Right
 

·
Registered
Joined
·
813 Posts
Discussion Starter · #9 ·
Chances are high that you are physically dependent on Xanax/Alprazolam. Don't stop cold turkey. If you want to get off the drug slowly taper down an equivalent dose of Valium/Diazepam.
Yeah, but you didn't answer my question.. :S And I'm not quitting.
 

·
Registered
Joined
·
2,403 Posts
As the half-life of Xanax/Alprazolam is relatively short, you would feel withdrawal pretty soon after stopping to take your pills. Was that your question?
 

·
Registered
Joined
·
813 Posts
Discussion Starter · #11 ·
Yes. But can you be more specific? Or is it different from person to person?
 

·
SAS Veteran
Joined
·
1,841 Posts
Probably within 24 hrs you will feel the need for more. You should really have a doctor help you taper off because it can be dangerous to stop cold turkey plus it could cause anxiety and panic attacks. Not to mention, severely dependent ppl who withdraw too fast can have seizures or worse.
 

·
SAS Member
Joined
·
13,225 Posts
i must be doing a lot of damage to myself then because i go through withdrawals every weekend. they usually occur after 24 hrs of non-use.
 
1 - 13 of 13 Posts
Top